# SDR 04FDEA00078

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NR 16 SLAT TRACK LEADING EDGE INBOARD BRACKET CRACKED.  RT WING NR 16 SLAT TRACK LEADING EDGE INBD BRACKET REMOVED AND REPLACED AS   PER SRM 51-33-01 VOL II
